# SDR SWAA2019061433775

- Difficulty date: May 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 440-494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUB WEB THRESHOLD CORRODED BETWEEN BS. 440 TO BS. 494, RBL 29.    R&R THRESHOLD IAW SRM & DWG.
